Some properties of information sets of nonlinear systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 710-712
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_4_a21,
author = {R. Kayumov},
title = {Some properties of information sets of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {710--712},
year = {1986},
volume = {22},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_4_a21/}
}
R. Kayumov. Some properties of information sets of nonlinear systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 4, pp. 710-712. http://geodesic.mathdoc.fr/item/DE_1986_22_4_a21/